EconPapers    
Economics at your fingertips  
 

Differential Subordinations for Nonanalytic Functions

Georgia Irina Oros and Gheorghe Oros

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

In the paper by Mocanu (1980), Mocanu has obtained sufficient conditions for a function in the classes , respectively, and to be univalent and to map onto a domain which is starlike (with respect to origin), respectively, and convex. Those conditions are similar to those in the analytic case. In the paper by Mocanu (1981), Mocanu has obtained sufficient conditions of univalency for complex functions in the class which are also similar to those in the analytic case. Having those papers as inspiration, we try to introduce the notion of subordination for nonanalytic functions of classes and following the classical theory of differential subordination for analytic functions introduced by Miller and Mocanu in their papers (1978 and 1981) and developed in their book (2000). Let be any set in the complex plane , let be a nonanalytic function in the unit disc , and let . In this paper, we consider the problem of determining properties of the function , nonanalytic in the unit disc , such that satisfies the differential subordination .

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/251265.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/251265.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:251265

DOI: 10.1155/2014/251265

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:251265